# SDR SWAA2012111509381

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 36,641 hours, 21,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE IS CRACKED ON O/B SIDE OF NR 3 FLAP TRACK AT O/B FASTENER HOLE.  REMOVED AND REPLACED WAFFLE PLATE ON O/B SIDE OF NR 3 FLAP TRACK, PER SRM 51-40-02.
